# SDR CA150325022

- Difficulty date: March 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST FLIGHT OF THE DAY, ON LINEUP FOR TAKEOFF, PILOT REPORTED RT ENGINE COULD ONLY ACHIEVE 400 FT LB ON MAX POWER SETTING.  ENGINEER CARRIED OUT EGR AND CONFIRMED THE PROBLEM.  NOTE THAT THIS HAS OCCURRED INTERMITTENTLY ON SEVERAL PRIOR OCCASIONS.  FSR IS WORKING ON TROUBLESHOOTING.
